# SDR UHLA201512060829

- Difficulty date: December 6, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 16,218 hours, 12,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LEFT EMERGENCY LIGHT STRIP MISSING EXIT IDENTIFIER RED BLOCK.  R & R EXIT DOUBLE DOT PLACARD ON LT SIDE FWD EMERGENCY LIGHT STRIP IAW MM 33-50-21.
